MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC I7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC I7; INSTRUMENT, STEREOTAXIC
Model Number 9734061
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Report source foreign country: (b)(6).The manufacturer representative went to the site to test the navigation system.The reported issue was confirmed and the fuse was replaced.After the replacement the issue was resolved.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the manufacturer representative has done some tests on site and the positioning sensor unit (psu) completely stopped working.It was blacked out and no leds were visible while the system was turned on.The navigation interface unit (niu) was working however and the monitors were also functional.No patient was present at the time of the event.Additional information was received stating that the root cause of this error was a broken microfuse of the remote control unit (rcu) spectra unit.

Brand Name
I7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9740919
Report Number1723170-2020-00602
Device Sequence Number1802259
Product Code HAW
UDI-Device Identifier00613994667458
UDI-Public00613994667458
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734061
Device Catalogue Number9734061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1